Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Hall, P; Barbour, A D (1984). Reversing the Berry-Esseen inequality. Proceedings of the American Mathematical Society, 90(1):107-110.

Full text not available from this repository.

View at publisher


Citations

Altmetrics

Downloads

0 downloads since deposited on 19 Oct 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1984
Deposited On:19 Oct 2009 12:34
Last Modified:28 Nov 2013 00:52
Publisher:American Mathematical Society
ISSN:0002-9939
Publisher DOI:10.2307/2044679

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page